Urmăriți
S. Mansour Vaezpour
S. Mansour Vaezpour
Department of Mathematics and Computer Sciences, Amirkabir University of Technology, Tehran, Iran
Adresă de e-mail confirmată pe aut.ac.ir
Titlu
Citat de
Citat de
Anul
Fixed point theorems in generalized partially ordered G-metric spaces
R Saadati, SM Vaezpour, P Vetro, BE Rhoades
Mathematical and Computer Modelling 52 (5-6), 797-801, 2010
2582010
Some results on fuzzy Banach spaces
R Saadati, SM Vaezpour
Journal of Applied Mathematics and Computing 17, 475-484, 2005
2112005
Some extensions of Banach's contraction principle in complete cone metric spaces
P Raja, SM Vaezpour
Fixed point theory and applications 2008, 1-11, 2008
1492008
Erratum to: A Note to Paper" On the Stability of Cubic Mappings and Quartic Mappings in Random Normed Spaces"
R Saadati, SM Vaezpour, YJ Cho
Journal of Inequalities and Applications 2009, 1-6, 2009
1172009
On the stability of cubic mappings and quadratic mappings in random normed spaces
E Baktash, YJ Cho, M Jalili, R Saadati, SM Vaezpour
Journal of Inequalities and Applications 2008, 1-11, 2008
802008
The stability of the quartic functional equation in random normed spaces
D Miheț, R Saadati, SM Vaezpour
Acta Applicandae Mathematicae 110, 797-803, 2010
772010
Inequalities of Féjer type related to generalized convex functions
SM Aslani, MR Delavar, SM Vaezpour
International journal of analysis and applications 16 (1), 38-49, 2018
632018
Quicksort algorithm: Application of a fixed point theorem in intuitionistic fuzzy quasi-metric spaces at a domain of words
R Saadati, SM Vaezpour, YJ Cho
Journal of Computational and Applied Mathematics 228 (1), 219-225, 2009
632009
A common fixed point theorem for cyclic operators on partial metric spaces
E Karapınar, N Shobkolaei, S Sedghi, SM Vaezpour
Filomat 26 (2), 407-414, 2012
622012
A comparison between the Variational Iteration method and Trapezoidal rule for solving linear integro-differential equations
R Saadati, B Raftari, H Adibi, SM Vaezpour, S Shakeri
World Applied Sciences Journal 4 (3), 321-325, 2008
572008
Nonlinear-random stability of an ACQ functional equation
R Saadati, MM Zohdi, SM Vaezpour
Journal of Inequalities and Applications 2011, 1-23, 2011
542011
The stability of an additive functional equation in Menger probabilistic φ-normed spaces
D Miheț, R Saadati, S Vaezpour
Mathematica Slovaca 61 (5), 817-826, 2011
52*2011
Contractive mapping in generalized, ordered metric spaces with application in integral equations
L Gholizadeh, R Saadati, W Shatanawi, SM Vaezpour
Mathematical Problems in Engineering 2011 (1), 380784, 2011
512011
Numerical solutions of the initial value problem for fractional differential equations by modification of the Adomian decomposition method
N Khodabakhshi, S Mansour Vaezpour, D Baleanu
Fractional Calculus and Applied Analysis 17 (2), 382-400, 2014
462014
Coincidence point theorem for generalized weakly contractions in ordered metric spaces
J Esmaily, SM Vaezpour, BE Rhoades
Applied Mathematics and Computation 219 (4), 1536-1548, 2012
422012
Generalization of fixed point theorems in ordered metric spaces concerning generalized distance
E Graily, SM Vaezpour, R Saadati, YJE Cho
Fixed Point Theory and Applications 2011, 1-8, 2011
422011
Generalized distance and common fixed point theorems in Menger probabilistic metric spaces
D Oregan, SM Vaezpour, JK KIM
BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY 35 (2), 97-117, 2009
402009
t-Best approximation in fuzzy normed spaces
PSM VAEZ, F Karimi
IRANIAN JOURNAL OF FUZZY SYSTEMS 5 (2), 93-99, 2008
392008
On the definition of fuzzy Hilbert spaces and its application.
M Goudarzi, SM Vaezpour
The Journal of Nonlinear Sciences and its Applications 2 (1), 46-59, 2009
362009
The convergence of He’s variational iteration method for solving integral equations
R Saadati, M Dehghan, SM Vaezpour, M Saravi
Computers & Mathematics with Applications 58 (11-12), 2167-2171, 2009
332009
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20